# SDR DALA2018121707222

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 69,263 hours, 50,811 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

SHIP 9003 - IFSD/ATB - DUE TO LEFT ENGINE FAILURE ON CLIMB-OUT. MAINTENANCE REPORTED TURBINE DAMAGE AND THE NUMBER 1 ENGINE WAS REPLACED. (LP5350786).
